# SDR R61A2022122900787

- Difficulty date: December 5, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 45,299 hours
- System (JASC): 3830 · Waste Disposal System
- Part: Waste Box
- Part number: 17065078405
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND WASTE BOX ASSEMBLY DELAMINATED AND CORRODED. REPLACED WASTE BOX IAW SRM 51-43-04 PN 170-65078-405 AC REMAINS IN YQG FOR COMPLETION.
